dcsimg

Internet Archive is currently down. As a result, page images are not displaying in BHL. 

For the latest updates, follow @internetarchive.

Article: On the classification of the Terebratellidae
Report an error

Title

On the classification of the Terebratellidae

By

Thomson, John A.

Type

Article

Date of Publication

1916

Original Publication

The geological magazine, or, Monthly journal of geology

Volume

3

Pages

496--501

Contributed by

BioStor

Language

English

Published by

London [etc.], Cambridge University Press, 1864-

Identifiers

BioStor: https://biostor.org/reference/235926